# SDR REXA201904300522

- Difficulty date: April 3, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 27,943 hours, 25,720 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Cover
- Part number: 15A1501
- Condition: Cracked
- Location: Apu Enclosure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ENCLOSURE COVER IS CRACKED AT TOP CENTER.
WELDED PERMANENT REPAIR TO APU ENCLOSURE COVER CRACK AT TOP CENTER IAW BOMBARDIER REO 601R-49-11-070 REV "B" AAR CP 17
